MAUDE Adverse Event Report: EXACTECH, INC. ALT HA S NOCLR EXT SZ 9; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU

EXACTECH, INC. ALT HA S NOCLR EXT SZ 9; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Catalog Number 190-21-09
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a 54 yo female patient, who had a left hip implanted, underwent a revision procedure.The patient was revised due to the stem was loose and needed to be revised.There were no device breakages or surgical delays during the procedure.The patient was last known to be in stable condition following the event.No x-rays were provided.The explanted device is not available for return due to hospital policy.A device image was provided.No further information.
 
Additional Manufacturer Narrative
D10: (b)(6) 01-030-01-0450 - alt cup clstr g4 sz 50.(b)(6) 01-030-40-0432 - alt xle lnr ntrl g4 32.(b)(6) 170-32-00 - biolox delta femoral head 32mm od, +0mm.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, h6.Mdr section codes updated/corrected: b, c, d, g.The reason for the revision reported cannot be confirmed from the information provided but may be the result of femoral stem loosening.The reported femoral stem loosening could not be confirmed from the image provided.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
ALT HA S NOCLR EXT SZ 9
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key22723522
Report Number1038671-2025-02689
Device Sequence Number8989913
Product Code MEH
UDI-Device Identifier10885862321244
UDI-Public10885862321244
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K162732
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/15/2024
Device Catalogue Number190-21-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale